de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Simple singularities and N = 2 supersymmetric Yang-Mills theory

Klemm, A., Lerche, W., Yankielowicz, S., & Theisen, S. (1995). Simple singularities and N = 2 supersymmetric Yang-Mills theory. Physics Letters B, 344(1-4), 169-175. doi:10.1016/0370-2693(94)01516-F.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BB7-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BB8-5
Genre: Journal Article

Files

show Files
hide Files
:
PhLB344-1995.pdf (Publisher version), 630KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Klemm, Albrecht1, Author
Lerche, Wolfgang, Author
Yankielowicz, Shimon, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We present a first step towards generalizing the work of Seiberg and Witten on N = 2 supersymmetric Yang-Mills theory to arbitrary gauge groups.Specifically, we propose a particular sequence of hyperelliptic genus n − 1 Riemann surfaces to underly the quantum moduli space of SU(n)N = 2 supersymmetric gauge theory. These curves have an obvious generalization to arbitrary simply laced gauge groups, which involves the A-D-E type simple singularities. To support our proposal, we argue that the monodromy in the semiclassical regime is correctly reproduced. We also give some remarks on a possible relation to string theory.

Details

show
hide
Language(s):
 Dates: 1995-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379455
DOI: 10.1016/0370-2693(94)01516-F
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 344 (1-4) Sequence Number: - Start / End Page: 169 - 175 Identifier: ISSN: 0370-2693